# SDR REXA2017030800338

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 20,502 hours, 13,093 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN OXYGEN MASKS WILL NOT DROP.  REROUTED OVERHEAD BIN HARNESS IAW ESPM 20-12-00.  OPS CHECKED OP LEFT SIDE CABIN OXYGEN MASKS MANUAL DROP IS GOOD IAW AMM 35-20-00.
